# SDR 2009FA0001019

- Difficulty date: November 4, 2009
- Submitted: December 4, 2009
- Operation: General aviation
- Aircraft: N145GS
- Make and model: Piagio P180
- Aircraft serial: 1145
- Engine: Pwa PT6A66
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: JBS2752
- Part serial: K20510
- Condition: Failed
- Part time: 421 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RUBBNG SOUND AND ODOR OF BURNING ELECTRICAL COMPONENTS WITH COCKPIT FAN ON.  FOUND FAN CASE PARTIALLY MELTED DUE TO OVERHEATING RESISTOR WHICH DETACHED FROM THE CASE.  DAMAGES LIMITED TO THE BLOWER ASSY, NO FURTHER DAMAGES FOUND ON THE ACFT.
